# SDR ASAA2014011212380

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,659 hours, 7,294 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AMBER LIGHT ILLUMINATED ON GROUND.  ACFT GROUNDED. FOLLOWED QRH PROC NORMAL FMC OPERATIONS RESTORED.
